Translator Disclaimer
2011/2012 A New proof of the Sobczyk-Hammer Decomposition Theorem
Zafer Ercan
Real Anal. Exchange 37(2): 463-466 (2011/2012).

Abstract

In this short note, we give a relatively simple proof of the Łoś-Marczewski Extension of finitely additive measures. In particular, we extend the Łoś-Marczewski Extension to Dedekind complete Riesz-space-valued functions.

Citation

Download Citation

Zafer Ercan. "A New proof of the Sobczyk-Hammer Decomposition Theorem." Real Anal. Exchange 37 (2) 463 - 466, 2011/2012.

Information

Published: 2011/2012
First available in Project Euclid: 15 April 2013

zbMATH: 1276.28005
MathSciNet: MR3080608

Subjects:
Primary: 26A04%, 28A10%
Secondary: 26A05

Rights: Copyright © 2011 Michigan State University Press

JOURNAL ARTICLE
4 PAGES


SHARE
Vol.37 • No. 2 • 2011/2012
Back to Top